Alert archive / Wisconsin / Gale Warnings in 2013
Gale Warning 17, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Nov 22, 2013, 5:54 PM CST. It took effect at Nov 23, 2013, 3:00 AM CST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 22, 2013, 5:54 PM CST (23:54 UTC)
- In effect from
- Nov 23, 2013, 3:00 AM CST
- Expired
- Nov 23, 2013, 4:00 PM CST
- In force
- 13 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
511 WHUS73 KGRB 222354 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 554 PM CST FRI NOV 22 2013 ...GUSTY NORTHWEST WINDS AND HIGH WAVES EXPECTED TONIGHT AND SATURDAY... .A STRONG COLD FRONT WILL BRING GUSTY NORTHWEST AND BUILDING WAVES AS IT MOVES THROUGH THE AREA. LMZ521-541-230800- /O.EXT.KGRB.SC.Y.0091.131123T0300Z-131123T0900Z/ /O.NEW.KGRB.GL.W.0017.131123T0900Z-131123T1800Z/ /O.NEW.KGRB.SC.Y.0092.131123T1800Z-131124T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 554 PM CST FRI NOV 22 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 3 AM CST SATURDAY... ...GALE WARNING IN EFFECT FROM 3 AM TO NOON CST SATURDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 6 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 AM TO NOON CST SATURDAY. A SMALL CRAFT ADVISORY IS ALSO IN EFFECT LATE THIS EVENING AND AGAIN FROM NOON SATURDAY TO 6 AM CST SUNDAY. * WINDS...WILL BECOME NORTHWEST 15 TO 25 KTS LATER THIS EVENING AND CONTINUE THROUGH SATURDAY NIGHT. A PERIOD OF HIGHER WINDS TO GALE FORCE ARE EXPECTED AFTER MIDNIGHT TONIGHT TIL NOON SATURDAY. * WAVES...3 TO 5 FT...BUILDING TO 4 TO 7 FT ALONG AND NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-542-543-230800- /O.CON.KGRB.SC.Y.0091.131123T0300Z-131124T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 554 PM CST FRI NOV 22 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST SUNDAY... * WINDS...WILL BECOME NORTHWEST 15 TO 25 KTS LATER THIS EVENING AND CONTINUE THROUGH SATURDAY NIGHT. A FEW GUSTS TO 30 KTS ARE POSSIBLE. * WAVES...3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
838 WHUS73 KGRB 230330 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 930 PM CST FRI NOV 22 2013 ...GUSTY NORTHWEST WINDS AND HIGH WAVES EXPECTED LATE TONIGHT AND SATURDAY... .A STRONG COLD FRONT WILL BRING GUSTY NORTHWEST AND BUILDING WAVES AS IT MOVES THROUGH THE AREA. LMZ521-541-231130- /O.CON.KGRB.SC.Y.0091.000000T0000Z-131123T0900Z/ /O.CON.KGRB.GL.W.0017.131123T0900Z-131123T1800Z/ /O.CON.KGRB.SC.Y.0092.131123T1800Z-131124T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 930 PM CST FRI NOV 22 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY... ...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO NOON CST SATURDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SATURDAY TO 6 AM CST SUNDAY... * WINDS...WILL BECOME NORTHWEST 15 TO 25 KTS LATER THIS EVENING AND CONTINUE THROUGH SATURDAY NIGHT. A PERIOD OF HIGHER WINDS TO GALE FORCE ARE EXPECTED AFTER MIDNIGHT TONIGHT TIL NOON SATURDAY. * WAVES...3 TO 5 FT...BUILDING TO 4 TO 7 FT ALONG AND NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-542-543-231130- /O.CON.KGRB.SC.Y.0091.000000T0000Z-131124T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 930 PM CST FRI NOV 22 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * WINDS...WILL BECOME NORTHWEST 15 TO 25 KTS LATER THIS EVENING AND CONTINUE THROUGH SATURDAY NIGHT. A FEW GUSTS TO 30 KTS ARE POSSIBLE. * WAVES...3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
795 WHUS73 KGRB 231020 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 420 AM CST SAT NOV 23 2013 ...GUSTY NORTHWEST WINDS AND HIGH WAVES WILL CONTINUE TODAY... .STRONG GUSTY NORTHWEST WINDS IN THE WAKE OF A COLD FRONT WILL PRODUCE HIGH WAVES TODAY. LMZ521-541-231830- /O.CON.KGRB.GL.W.0017.000000T0000Z-131123T1800Z/ /O.CON.KGRB.SC.Y.0092.131123T1800Z-131124T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 420 AM CST SAT NOV 23 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM CST SUNDAY... * WINDS...NORTHWEST TO 30 KTS THROUGH TONIGHT...WITH A PERIOD OF HIGHER WINDS TO GALE FORCE EXPECTED TIL NOON TODAY. * WAVES...4 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-542-543-231830- /O.CON.KGRB.SC.Y.0091.000000T0000Z-131124T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 420 AM CST SAT NOV 23 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * WINDS...NORTHWEST WIND 15 TO 25 KTS THROUGH TONIGHT WITH A FEW GUSTS TO 30 KTS POSSIBLE. * WAVES...3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TH
941 WHUS73 KGRB 231526 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 926 AM CST SAT NOV 23 2013 ...GUSTY NORTHWEST WINDS AND HIGH WAVES WILL CONTINUE TODAY... .STRONG GUSTY NORTHWEST WINDS IN THE WAKE OF A COLD FRONT WILL PRODUCE HIGH WAVES TODAY. LMZ521-541-232330- /O.EXT.KGRB.GL.W.0017.000000T0000Z-131123T2200Z/ /O.EXT.KGRB.SC.Y.0092.131123T2200Z-131124T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 926 AM CST SAT NOV 23 2013 ...GALE WARNING NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM CST SUNDAY... * WINDS...NORTHWEST TO 30 KTS TODAY...WITH A PERIOD OF HIGHER WINDS TO GALE FORCE EXPECTED THROUGH EARLY AFTERNOON. DIMINISHING TO 15 TO 25 KTS LATE. * WAVES...4 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-542-543-232330- /O.CON.KGRB.SC.Y.0091.000000T0000Z-131124T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 926 AM CST SAT NOV 23 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * WINDS...NORTHWEST WIND TO 30 KTS WITH A FEW GUSTS TO 35 KTS POSSIBLE...DIMINISHING TO 15 TO 25 KTS LATE IN THE AFTERNOON. * WAVES...3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Nov 22, 3:04 PM CST, 2 hours 50 minutes earlier.
Area forecast discussion, Nov 22, 3:04 PM CST, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 304 PM CST FRI NOV 22 2013 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SHORT TERM...TONIGHT AND SATURDAY ISSUED AT 303 PM CST FRI NOV 22 2013 AFFECTS OF A SECONDARY ARCTIC COLD FRONTAL PASSAGE...INCLUDING LAKE EFFECT SNOW AND ASSOCIATED HEADLINES FOR VILAS COUNTY... GUSTY NW WINDS AND COLDER TEMPERATURES...ARE THE MAIN FCST CONCERNS. AN ARCTIC COLD FRONT EXTENDED FROM WSTRN LAKE SUPERIOR TO DULUTH TO SW MN THIS AFTERNOON. THIS FRONT WILL MOVE SE THROUGH THE GRB FORECAST AREA THIS EVG/VERY EARLY SAT MORNING...FOLLOWED BY GUSTY NW WINDS AND COLDER TEMPERATURES. A BAND OF SCT SNOW SHOWERS/ OCNL FLURRIES WILL ACCOMPANY THE FRONTAL PASSAGE...AIDED BY THE PASSAGE OF A S/W TROF. MODELS SHOW THE MOISTURE BAND ASSOC WITH THE FRONT WEAKENING AS IT SHIFTS SE...SO MAINLY FLURRIES ARE EXPECTED BY THE TIME IT MOVES THROUGH THE SE HALF OF THE CWA. OF MUCH GREATER CONCERN IS INCREASING POTENTIAL FOR LAKE EFFECT SNOW SHOWERS OVER NC WI...AND SIGNIFICANT SNOW ACCUMS OVER PARTS OF VILAS COUNTY. LLVL WINDS TURN TO A FAVORABLE NNW TRAJECTORY LATER THIS EVG...AND REMAIN THERE THROUGH SATURDAY. LAKE-H8 DELTA-T'S INCREASE TO AROUND 25 C...SO INSTABILITY WILL BE EXTREME. SOME SYNOPTIC ENHANCEMENT WILL LIKELY OCCUR AS THE S/W TROF MOVES THROUGH TONIGHT. THERE ARE A COUPLE NEGATIVE FACTORS... INCLUDING LESS FAVORABLE CONDITIONS FOR DENDRITIC CRYSTAL GROWTH AS THE AIR MASS GETS COLDER...AND DRIER AIR WORKING ITS WAY INTO WSTRN LK SUP. AFTER LOOKING AT OUR LES FLOW CHARTS...THINK THAT THIS EVENT WILL BE A SOLID ADVISORY...WITH 5-8 INCHES OF SNOW IN NW VILAS COUNTY OVER A 30-HOUR PERIOD...AND 2-4 INCHES IN THE SE PART OF THE COUNTY. ALREADY ISSUED A THE LES ADVISORY AT MIDDAY...AND PLAN TO KEEP THE HEADLINES INTACT WITH THIS FCST PACKAGE. COLD TEMPERATURES ARE EXPECTED THROUGH SATURDAY...WITH LOWS IN UPPER SINGLE DIGITS AND TEENS TONIGHT...AND HIGHS IN THE TEENS TO LOWER 20S ON SATURDAY. WIND CHILLS OF ZERO TO 10 BELOW ARE EXPECTED OVER MUCH OF THE AREA LATE TONIGHT/EARLY SATURDAY. .LONG TERM...SATURDAY NIGHT THROUGH FRIDAY ISSUED AT 303 PM CST FRI NOV 22 2013 MAIN FCST CONCERNS IN THE EXTENDED WILL BE THE TAIL END OF THE LAKE EFFECT SNOW AND COLD TEMPERATURES ON SUNDAY. LAKE EFFECT SNOW SHOWERS WILL CONTINUE INTO SUNDAY IN FAR NORTHERN WISCONSIN. MAINLY LIGHT SNOW SHOWERS ARE EXPECTED...THOUGH SOME ENHANCED FORCING AROUND 00-06Z SUN MAY LEAD TO ANOTHER QUICK PERIOD OF MODERATE BANDS. CLOUD LAYER ISNT VERY DEEP...SO SHOULD NOT BE AS MUCH AS THE NIGHT BEFORE WHEN CONDITIONS WERE MORE FAVORABLE FOR HEAVY BANDS OF SNOW. LAKE EFFECT MACHINE WILL SHUT DOWN AFTER 12Z SUNDAY WHEN WINDS TURN WEST AND DRY AIR ENGULFS THE AREA. COLD TEMPERATURES AGAIN ON SUNDAY AS HIGH PRESSURE FROM CANADA SLIDES THROUGH THE REGION. LOOKING AT FRIDAY MORNING LOW TEMPS WHERE THE CURRENT THERMAL TROUGH IS LOCATED...BELOW ZERO READINGS FOR SATURDAY NIGHT INTO SUNDAY MORNING ARE POSSIBLE AS THE COLDEST AIR MOVES OVER THE STATE. SUNDAY TEMPERATURES SHOULD REBOUND NICELY AS WAA TAKES OVER...HOWEVER WITH SUCH A COLD START IT STILL WILL BE A BELOW NORMAL DAY TEMP-WISE. A CLIPPER SYSTEM SHOULD SWING THROUGH WITH LIGHT SNOW MONDAY. WHILE MODELS DISAGREE WITH THE TIMING OF THE LOW PASSING TO OUR NORTH AND THE COVERAGE OF THE PRECIP...MODEL CONSENSUS SHOWS A SLOWING TREND WITH THE PASSAGE OF THIS FEATURE. FOLLOWED ECMWF WHICH HAS BEEN THE MOST CONSISTENT AND SEEMS TO BE A BLEND OF THE 12Z NAM AND GFS RUNS...WHICH DELAYS THE ONSET OF PRECIP BY ABOUT 6 HOURS. WHENEVER PRECIP DOES ARRIVE...IT SHOULD REMAIN LIGHT AS THERE IS VERY LITTLE MOISTURE FOR THE SYSTEM TO WORK WITH TO PRODUCE SNOW. ANOTHER COLD SHOT OUT OF CANADA ON WEDNESDAY...COMPARABLE TO THE ONE WE WILL SEE THIS WEEKEND. OTHERWISE...SLIGHTLY BELOW NORMAL TEMPERATURES FOR THE REST OF NEXT WEEK WITH PRECIPITATION CHANCES CONFINED TO THE LAKE SUPERIOR SNOWBELT. && .AVIATION...FOR 12Z TAF ISSUANCE ISSUED AT 1135 AM CST FRI NOV 22 2013 VFR CONDTIONS TO PREVAIL THIS AFTERNOON AND EARLY TONIGHT. A SECONDARY ARCTIC COLD FRONT WILL MOVE THROUGH TONIGHT...BRINGING NUMEROUS LAKE EFFECT SNOW SHOWERS TO NORTH CENTRAL WI...AND FLURRIES AND SCT SNOW SHOWERS TO THE REST OF THE FORECAST AREA. IFR/LIFR CONDITIONS ARE EXPECTED WITH THE LAKE EFFECT SNOW SHOWERS IN VILAS COUNTY...AND SCT MVFR CONDITIONS WILL LIKELY OCCUR WITH SNOW SHOWERS FARTHER SE. GUSTY NW WINDS WILL DEVELOP AFTER THE COLD FRONT MOVES THROUGH. && .MARINE... ISSUED AT 303 PM CST FRI NOV 22 2013 A HIGH-END SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR STRONG NW WINDS IN THE WAKE A SECONDARY ARCTIC COLD FRONT LATE TONIGHT THROUGH SATURDAY NIGHT. GALE FORCE GUSTS WILL BE POSSIBLE FOR THE DEATHS DOOR/SISTER BAY AREAS LATE TONIGHT INTO SATURDAY...SO WILL NEED TO MONITOR FOR A POSSIBLE UPGRADE TO A GALE WARNING FOR THE NORTHERN MARINE ZONES. && .GRB WATCHES/WARNINGS/ADVISORIES... LAKE EFFECT SNOW ADVISORY UNTIL MIDNIGHT CST SATURDAY NIGHT FOR WIZ005. && SHORT TERM.....KIECKBUSCH LONG TERM......WOLF AVIATION.......KIECKBUSCH MARINE.........KIECKBUSCH
Hazardous weather outlook, Nov 22, 3:09 PM CST, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 309 PM CST FRI NOV 22 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-232115- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 309 PM CST FRI NOV 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT ARCTIC AIR POURING ACROSS LAKE SUPERIOR WILL PRODUCE LAKE EFFECT SNOW SHOWERS IN THE LAKE SUPERIOR SNOWBELT TONIGHT. SEVERAL INCHES OF SNOW WILL ACCUMULATE OVER VILAS COUNTY...LEADING TO HAZARDOUS DRIVING CONDITIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY LAKE EFFECT SNOW SHOWERS WILL CONTINUE IN THE LAKE SUPERIOR SNOW BELT SATURDAY INTO SATURDAY NIGHT...AND PRODUCE ADDITIONAL ACCUMULATIONS OVER VILAS COUNTY BEFORE ENDING SUNDAY MORNING. TOTAL SNOWFALL ACCUMULATION OF 2 TO 4 INCHES CAN BE EXPECTED IN SOUTHEAST VILAS COUNTY...WITH 5 TO 8 INCHES ANTICIPATED IN THE NORTHWEST. MUCH COLDER AIR WILL AFFECT THE REGION THIS WEEKEND. WIND CHILL READINGS SATURDAY NIGHT WILL RANGE FROM 5 BELOW TO 10 BELOW ZERO OVER MANY LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-232115- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 309 PM CST FRI NOV 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT NORTHWEST WINDS WILL GUST TO NEAR GALE FORCE LATE TONIGHT NEAR DEATHS DOOR AND OTHER AREAS ADJACENT TO NORTHERN DOOR COUNTY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY NORTHWEST WINDS WILL CONTINUE TO GUST TO NEAR GALE FORCE ON SATURDAY...ESPECIALLY NEAR DEATHS DOOR. TSK/AW
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 22, 2:07 AM CST | Lake Effect Snow Watch | GRB | Vilas | 10 hr |
| Nov 22, 9:46 AM CST | Small Craft Advisory | GRB | 44 hr | |
| Nov 22, 11:59 AM CST | Lake Effect Snow Advisory | GRB | Vilas | 30 hr |
| Nov 22, 5:54 PM CST | Small Craft Advisory | GRB | 36 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.